# SDR USAA2010012990232

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,952 hours, 34,155 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C263207
- Part serial: 1285
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - LEFT WING OUTBOARD MID FLAP DISBONDED ON LOWER SURFACE 52 INCHES FROM INBOARD END.  REPAIRED LEFT WING OUTBOARD MID FLAP IAW B737 SRM 51-70-10.
